Shub, Mike; Smale, Steve
Computational complexity. On the geometry of polynomials and a theory of cost. I
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 18 (1985) no. 1 , p. 107-142
Zbl 0603.65027 | MR 87m:68043 | 2 citations dans Numdam
doi : 10.24033/asens.1486
URL stable : http://www.numdam.org/item?id=ASENS_1985_4_18_1_107_0

Bibliographie

K. Atkinson, An Introduction to Numerical Analysis, Wiley, New York, 1978. MR 80a:65001 | Zbl 0402.65001

E. Durand, Solutions Numériques de Équations Algébriques, Masson, Paris, 1960.

P. Duren, Coefficients of Univalent Functions (Bull. Amer. Math. Soc., Vol. 83, No. 5, 1977, pp. 891-911). MR 57 #9943 | Zbl 0372.30012

L. Euler, Institutiones Calculi Differentialis II, exp. IX. Opera Omnia, Serie I, Vol. X, pp. 422-455.

W. Hayman, Multivalent Functions, Cambridge Univ. Press : Cambridge, Eng., 1958. Zbl 0082.06102

P. Henrici, Applied and Computational Complex Analysis, Wiley, New York, 1977. MR 56 #12235

E. Hille, Analytic Function Theory, II Ginn, Boston, 1962. MR 34 #1490 | Zbl 0102.29401

A. S. Householder, The Numerical Treatment of a Single Nonlinear equation, McGraw-Hill, New York, 1970. MR 52 #9593 | Zbl 0242.65047

S. Lang, Algebra, Addison-Wesley, Reading, Mass, 1965. MR 33 #5416 | Zbl 0193.34701

A. Ostrowski, Solutions of equations in Euclidean and Banach Spaces, Academic Press, New York, 1973. MR 50 #11760 | Zbl 0304.65002

G. Saunders, Thesis, U. C. Berkeley, 1982.

E. Schröder, Ueber unendlich viele Algorithmen zur Auflösing der Gleichungen (Math. Ann. 2, 1870, pp. 317-365). JFM 02.0042.02

S. Smale, The Fundamental Theorem of Algebra and Complexity Theory (Bull, Amer. Math. Soc., Vol. 4, No. 1, 1981, pp. 1-36. MR 83i:65044 | Zbl 0456.12012